# SDR DJFA2005160

- Difficulty date: November 12, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 1,035 hours, 911 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

A/C TRIMMED FOR CLIMB AND AUTO PILOT WAS ENGAGED AT 5,000 FT, APPROX 8,000 FT YELLOW BOXED "E" WAS DISPLAYED ON PRIMARY FLT DISPLAY, AND SOON AFTER AUTOPILOT PITCH TRIM FAIL ANNUNCIATOR ILLUMINATED.  PITCH TRIM IND POSITION WAS SLIGHTLY NOSE DOWN.  WHEN CREW DISENGAGED AUTOPILOT, A/C PITCHED UP AND REQ`D HIGH AMT OF CONTROL YOKE PRESSURE TO STOP THE UPWARD PITCH OF A/C.  ALL C/B`SFOUND TO BE IN.  WHEN PRIMARY PITCH TRIM WOULD NOT RESPOND, EMERGENCY PITCH TRIM WAS ENGAGED.  EMERGENCY PITCH TRIM WAS USED FOR REMAINDER OF FLT, AND A/C WAS LANDED IN KTPA W/O INCIDENT. MX CYCLED PILOTS AND CO-PILOTS TRIM SWITCHES, AND PITCH TRIM EMERG SW.  OPS CHECKS OF PITCH TRIM SYS GOOD.  A/C RETURNED TO SERVICE.
